Texas, 2024Flash Flooding and Hail in Texas, April 28, 2024
April 28, 2024 · NWS SHV · 29 events in 11 counties and zones
Regenerative thunderstorm development occurred during the afternoon on April 28th across Central Texas along existing outflows from an MCS that decayed earlier in the morning. Surface temperatures continued to warm into the upper 70s to lower 80s within cloud breaks south and east of the large-scale outflow boundary across East Texas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Regenerative thunderstorm development occurred during the afternoon on April 28th across Central Texas along existing outflows from an MCS that decayed earlier in the morning. Surface temperatures continued to warm into the upper 70s to lower 80s within cloud breaks south and east of the large-scale outflow boundary across East Texas. This led to moderate buoyancy with upper 60s to lower 70s surface dew points. Upscale growth continued along the regenerating MCS as it propagated farther east across the Ark-La-Tex early into the evening. With a favorable deep layer wind profile (0-6km shear near 50 knots), supercells were possible within any emerging thunderstorm clusters. Meanwhile, the leading edge of a surging bow echo resulted in widespread damaging winds with a mature squall line along with an isolated report of large hail. Given the expanding heavy rain shield and cold pool, a few reports of flash flooding were also recorded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 28, 2:52 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 28, 2:52 PM CST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
352 PM CDT Sun Apr 28 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Monday Night)
Issued at 305 PM CDT Sun Apr 28 2024
Parameters are starting to come together for strong to severe
storms this afternoon into the evening and overnight hours. So far
today we have been relatively quiet, as outflow boundaries from
convection west of the region may have stabilized our area.
However, we have started to see some popcorn convection develop
across the area with daytime heating. Just west of us, very strong
to severe storms have developed between Temple and Mexia Texas
along a remnant boundary. Short-term progs have these storms
holding together and moving northeastward into the western half of
the region over the next couple of hours. The Storm Prediction
Center has issued Tornado Watch 158 for all of our East Texas
counties along and south of Interstate 20 through 9 pm to account
for these storms. Can't rule out additional watches down stream as
convection pushes eastward into our Louisiana zones after 9 pm.
Again, all modes of severe will be in play, including flash
flooding.
The convection is expected to push through the area overnight and
should be out of our warning area near lunch time Monday just
ahead of a cool front. Can't rule out some additional convection
early Monday afternoon along that front, followed by quiet
conditions. Not expecting a huge change in temperatures behind the
front, but northerly winds should bring in a slightly cooler and
drier airmass.
&&
.LONG TERM...
(Tuesday through next Saturday)
Issued at 305 PM CDT Sun Apr 28 2024
Quiet conditions will be short-lived as rain chances are expected
to return by Tuesday afternoon. Zonal flow will become established
over the region Tuesday, with several short-wave disturbances
expected to move through the flow. The upper flow will transition
to more southwesterly by mid-week, with rain chances continuing,
as disturbances continue to move across the flow over the region.
Eventually, another long-wave trough will shift out of the Rockies
into the Plains, eventually dragging another cold front into the
region on Friday. This front should clear the precip out of the
region for next weekend, but not before bringing us more
convection. Can't rule out additional severe weather during the
upcoming week of unsettled weather, along with excessive rainfall
and additional hydro issues on area waterways. Seasonal temps
look to return by next weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1229 PM CDT Sun Apr 28 2024
Very sloppy TAFs are anticipated over the next 24 hours, as a
strong line of showers and thunderstorms is expected to move
through the region. These storms will be capable of both very
heavy rain, and severe weather into tomorrow morning. Expect
reduced CIGS and VIS at all terminals over the next 24-hours, with
winds potentially being variable due to their convective nature.
/44/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 82 65 85 / 90 40 10 20
MLU 67 76 63 84 / 70 80 20 20
DEQ 60 81 58 83 / 90 10 0 10
TXK 65 82 62 84 / 100 20 0 10
ELD 63 78 60 85 / 90 70 10 10
TYR 64 83 64 84 / 90 10 0 20
GGG 65 83 63 84 / 90 10 0 20
LFK 66 85 65 85 / 90 30 10 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Monday evening for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Monday evening for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Monday evening for OKZ077.
TX...Flood Watch through Monday evening for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...44Hazardous weather outlook, Apr 28, 1:38 PM CST, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
238 PM CDT Sun Apr 28 2024
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-291945-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-
238 PM CDT Sun Apr 28 2024
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...
This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.
.DAY ONE...This afternoon and tonight.
A line of showers and thunderstorms will move into extreme Southeast
Oklahoma, Northeast Texas, and adjacent sections of Southwest
Arkansas this morning, before eventually diminishing later this
morning. Locally gusty winds and brief heavy rainfall will be
possible with these storms this morning, but the remnants of these
storms will help focus additional shower and thunderstorm development
by mid and late afternoon during peak heating, especially with the
arrival of a strong upper level disturbance from the west. Some of
these storms will become severe, with damaging winds, large hail, and
isolated tornadoes possible, with locally heavy rainfall likely
moving over the same areas. Thus, the potential for flash flooding
will increase late this afternoon over Northeast Texas, extreme
Southeast Oklahoma, and Southwest Arkansas, with the severe and flash
flood threats shifting east into Deep East Texas and North Louisiana
tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Showers and thunderstorms containing heavy rainfall will continue to
gradually spread east across North-Central and Northeast Louisiana
Monday morning, before diminishing by afternoon. The threat for flash
flooding will continue over these areas Monday morning, before
ending as the rains exit the area. While a respite in the rains is
expected Monday night and Tuesday morning, additional scattered
showers and thunderstorms are possible across East Texas and North
Louisiana Tuesday afternoon, becoming more numerous Wednesday through
Friday as weak upper level disturbances traverse the area. The
potential for isolated strong storms can not be ruled out with the
storms Thursday and Friday, ahead of a weak cold front that will move
through the region.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
TXZ136>138-149>153-165>167-291945-
Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-Sabine-
238 PM CDT Sun Apr 28 2024
...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...
...TORNADO WATCH 158 IN EFFECT UNTIL 9 PM CDT THIS EVENING...
This Hazardous Weather Outlook is for East Texas and Deep East
Texas.
.DAY ONE...This afternoon and tonight.
A line of showers and thunderstorms will move into extreme Southeast
Oklahoma, Northeast Texas, and adjacent sections of Southwest
Arkansas this morning, before eventually diminishing later this
morning. Locally gusty winds and brief heavy rainfall will be
possible with these storms this morning, but the remnants of these
storms will help focus additional shower and thunderstorm development
by mid and late afternoon during peak heating, especially with the
arrival of a strong upper level disturbance from the west. Some of
these storms will become severe, with damaging winds, large hail, and
isolated tornadoes possible, with locally heavy rainfall likely
moving over the same areas. Thus, the potential for flash flooding
will increase late this afternoon over Northeast Texas, extreme
Southeast Oklahoma, and Southwest Arkansas, with the severe and flash
flood threats shifting east into Deep East Texas and North Louisiana
tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Showers and thunderstorms containing heavy rainfall will continue to
gradually spread east across North-Central and Northeast Louisiana
Monday morning, before diminishing by afternoon. The threat for flash
flooding will continue over these areas Monday morning, before
ending as the rains exit the area. While a respite in the rains is
expected Monday night and Tuesday morning, additional scattered
showers and thunderstorms are possible across East Texas and North
Louisiana Tuesday afternoon, becoming more numerous Wednesday through
Friday as weak upper level disturbances traverse the area. The
potential for isolated strong storms can not be ruled out with the
storms Thursday and Friday, ahead of a weak cold front that will move
through the region.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
20
In the hours before
Special weather statement, Apr 28, 3:22 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
422 PM CDT Sun Apr 28 2024
TXZ136-149-282145-
Cherokee TX-Smith TX-
422 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH AND
NORTHWESTERN CHEROKEE COUNTIES THROUGH 445 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm near
Frankston, or 15 miles west of Jacksonville, moving northeast at 40
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tyler, Jacksonville, Whitehouse, Overton, Bullard, Troup, Arp, Mount
Selman, Mixon, Reese, Lake Palestine, Noonday, New Chapel Hill,
Cuney, and Teaselville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.
&&
LAT...LON 3218 9547 3243 9520 3226 9499 3219 9499
3193 9543 3196 9545 3199 9545 3201 9543
3204 9544 3205 9542 3205 9543 3207 9544
3208 9542 3212 9546 3214 9546 3215 9548
TIME...MOT...LOC 2122Z 229DEG 34KT 3201 9551
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 28, 3:50 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
450 PM CDT Sun Apr 28 2024
TXZ136-137-150-282215-
Gregg TX-Smith TX-Rusk TX-
450 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH...
NORTHWESTERN RUSK AND SOUTHWESTERN GREGG COUNTIES THROUGH 515 PM
CDT...
At 450 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troup, or near Whitehouse, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kilgore, Whitehouse, Overton, Troup, New London, Arp, Turnertown,
Liberty City, New Chapel Hill, and Laird Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.
&&
LAT...LON 3248 9510 3238 9471 3214 9500 3214 9517
3217 9523
TIME...MOT...LOC 2150Z 215DEG 36KT 3218 9512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
53Event by event
25 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Cherokee
- When
- April 28, 4:24 PM CST
- Where
- Cherokee County, 0.59 mi E of Jacksonville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.950, -95.260
Numerous trees downed across the northern and central portions of Cherokee County.
Thunderstorm Wind, Cherokee
- When
- April 28, 4:45 PM CST
- Where
- Cherokee County, 0.91 mi SE of Striker Creek Res
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 31.960, -94.990
A 59 mph wind gust was recorded at Lake Striker from the Texas Water Development Board Mesonet station and a tree was downed in the 15000 block of County Road 4255 near Lake Striker.
Thunderstorm Wind, Rusk
- When
- April 28, 4:55 PM CST
- Where
- Rusk County, 2.38 mi NNW of Freenytown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.980, -94.870
Tree downed across FM Road 1798 at West Fork Angelina River west of the Laneville community.
Thunderstorm Wind, Rusk
- When
- April 28, 4:57 PM CST
- Where
- Rusk County, 1.81 mi SW of Pone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.030, -94.890
Tree downed at 10500 FM Road 839 South near County Road 458.
Thunderstorm Wind, Rusk
- When
- April 28, 4:59 PM CST
- Where
- Rusk County, 0.69 mi N of Henderson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.160, -94.800
A large tree downed on FM Road 840 near Pecan Creek and on FM Road 13 just inside Loop 571 in Henderson.
Thunderstorm Wind, Rusk
- When
- April 28, 5:12 PM CST
- Where
- Rusk County, 0.91 mi SW of Mt Enterprise
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.910, -94.680
Several power poles downed in the town of Mount Enterprise.
Thunderstorm Wind, Rusk
- When
- April 28, 5:14 PM CST
- Where
- Rusk County, 0.59 mi W of Pinehill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.100, -94.610
Multiple trees downed on FM Road 1798 near the Pine Hill community.
Thunderstorm Wind, Cherokee
- When
- April 28, 5:35 PM CST
- Where
- Cherokee County, Rusk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.800, -95.150
Trees and power lines downed in Rusk.
Thunderstorm Wind, Marion
- When
- April 28, 5:35 PM CST
- Where
- Marion County, 0.69 mi N of Jefferson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.760, -94.350
Numerous trees and power lines downed in Jefferson.
Thunderstorm Wind, Panola
- When
- April 28, 5:35 PM CST
- Where
- Panola County, 0.58 mi E of Carthage
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.150, -94.340
A tree was downed onto a home in Carthage.
Thunderstorm Wind, Marion
- When
- April 28, 5:35 PM CST
- Where
- Marion County, 2.22 mi SW of Stalls
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.800, -94.330
Multiple large trees downed northeast of Jefferson.
Thunderstorm Wind, Panola
- When
- April 28, 5:42 PM CST
- Where
- Panola County, 0.69 mi N of De Berry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.310, -94.170
Numerous trees downed throughout northern Panola County.
Hail, Harrison
- When
- April 28, 5:58 PM CST
- Where
- Harrison County, Waskom
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.480, -94.070
Nickel size hail was reported near the intersection of Highway 80 and FM Road 9 in Waskom.
Thunderstorm Wind, Cass
- When
- April 28, 6:00 PM CST
- Where
- Cass County, 3.55 mi W of Bogus Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.910, -94.190
Trees and power lines downed along Highway 43 near FM 125 southeast of Kildare.
Thunderstorm Wind, Nacogdoches
- When
- April 28, 7:03 PM CST
- Where
- Nacogdoches County, 0.59 mi E of Appleby
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.720, -94.610
Thunderstorm Wind, Rusk
- When
- April 28, 7:25 PM CST
- Where
- Rusk County, 0.69 mi N of Church Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.190, -94.670
Large tree downed at the intersection of FM Road 3135 and County Road 336.
Thunderstorm Wind, Panola
- When
- April 28, 7:30 PM CST
- Where
- Panola County, 1.88 mi WNW of Midyett
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.240, -94.160
Trees downed south of De Berry.
Thunderstorm Wind, Nacogdoches
- When
- April 28, 7:30 PM CST
- Where
- Nacogdoches County, 2.94 mi E of Bonita Jct
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.650, -94.620
Numerous trees downed across Nacogdoches County.
Thunderstorm Wind, Nacogdoches
- When
- April 28, 8:10 PM CST
- Where
- Nacogdoches County, 2.45 mi ESE of Martinsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.620, -94.380
A tree was downed along County Road 381 southeast of Martinsville.
Flash Flood, Nacogdoches
- When
- April 28, 8:10 PM CST to 11:00 PM CST
- Where
- Nacogdoches County, 1.18 mi E of Nacogdoches to 1.23 mi E of Nacogdoches
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 31.600, -94.650
Flash flooding reported in Nacogdoches via mPING.
Flash Flood, Nacogdoches
- When
- April 28, 8:10 PM CST to 11:00 PM CST
- Where
- Nacogdoches County, 1.36 mi ENE of Nacogdoches to 1.54 mi NE of Nacogdoches
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.610, -94.650
Several roads flooded in Nacogdoches.
Thunderstorm Wind, Shelby
- When
- April 28, 8:33 PM CST
- Where
- Shelby County, 0.91 mi SW of Choice
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.690, -94.160
Numerous trees and power lines downed across Shelby County.
Thunderstorm Wind, Shelby
- When
- April 28, 8:35 PM CST
- Where
- Shelby County, 0.69 mi N of Timpson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.910, -94.400
Tree and power lines downed in Timpson.
Thunderstorm Wind, Angelina
- When
- April 28, 9:06 PM CST
- Where
- Angelina County, Huntington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.280, -94.580
Numerous trees downed across Angelina County.
Flash Flood, Angelina
- When
- April 28, 9:15 PM CST to 11:00 PM CST
- Where
- Angelina County, 1.77 mi W of Gilbert to 1.64 mi W of Gilbert
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.300, -94.850
FM Road 2497 near Highway 94 was flooded.
Thunderstorm Wind, San Augustine
- When
- April 28, 9:42 PM CST
- Where
- San Augustine County, 0.32 mi ENE of Broaddus
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.301, -94.265
A tree was downed across FM Road 2558 near Broaddus.
Thunderstorm Wind, San Augustine
- When
- April 28, 9:47 PM CST
- Where
- San Augustine County, 2.24 mi NE of San Augustine Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.550, -94.140
A tree was downed across FM Road 711 just northwest of San Augustine.
Thunderstorm Wind, San Augustine
- When
- April 28, 9:49 PM CST
- Where
- San Augustine County, 2.76 mi S of San Augustine
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.480, -94.120
Trees downed on FM Road 2213 just south of San Augustine.
Thunderstorm Wind, Sabine
- When
- April 28, 10:30 PM CST
- Where
- Sabine County, 2.36 mi W of Pineland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.250, -94.020
A tree was downed across Highway 83 just west of Pineland near Bear Creek and a motorist crashed into the tree with no injuries reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, April 28 to 29, 20241 death · 1 injured · $300,000 · EF1 · 30 events
- Tornado and Hail in Texas, April 28, 2024$5.0 million · EF1 · 9 events
- Tornadoes and Flash Flood in Louisiana, April 28, 2024$500,000 · EF1 · 15 events
- Tornadoes and Damaging Winds in Arkansas, April 28, 20241 injured · $100,000 · EF1 · 8 events
- Flash Flooding and Hail in Texas, April 28 to 29, 2024$319,000 · 1.25 in hail · 13 events
- Tornado and Flash Flood in Missouri, April 28 to 29, 2024$60,000 · EF0 · 24 events
- Flash Flooding and Damaging Winds in Louisiana, April 28 to 29, 2024$47,000 · 87 kt wind · 14 events
- Tornado and Damaging Wind in Arkansas, April 28, 202465 kt wind · 2 events
- Hail in Oklahoma, April 28, 20240.75 in hail · 2 events
- Dense Fog in Colorado, April 28, 20241 event
- Flood in Illinois, April 28, 20241 event
- Flood in Oklahoma, April 28 to 30, 20241 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1176723, 1176728, 1176705, 1176702, 1176700, 1176701, 1176703, 1176709, 1176711, 1176717, 1176726, 1176718, 1176699, 1176708, 1176721, 1176706, 1176719, 1176722, 1176720, 1176774, 1176775, 1176724, 1176735, 1176729, 1176776, 1176732, 1176733, 1176730, 1176734.